# SDR DALA2019102836211

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 65,763 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY LTS ON AFT RT LAV COLORS ARE IN WRONG LOCATIONS. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLIES ON AFT RT LAV AND TESTED PER BOEING 757 AMM 33-51. (6091297)
